# SDR DALA2022041102508

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SHEAR TIE LOC FR64 BTW STR42 STR43 LH SIDE IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOC AT FR 64 BTW STR40L TO STR40 RH SIDE IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11.(2188903)
